# SDR SWAA2021082091086

- Difficulty date: June 10, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Debonded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FWD FLAP TRACK FAIRING 544AB (#1) HAS DISBOND AREA BETWEEN FWD AND AFT MOUNT HOLES. / REMOVED AND REPLACED L/H WING FWD FLAP TRACK FAIRING 544AB (#1) IAW AMM 27-51-28-000-801 AND AMM 27-51-28-400-801. VERIFIED ADJUSTMENT IAW AMM 27-51-28-820-801. NO ADJUSTMENT IS REQUIRED. 59083U 6-14-20 (POS:#1; TAG NO:693480; P/N OFF:113A9110-1; S/N OFF:K4709; P/N ON:113A9110-1; S/N ON:K5911)
